gynecologist-icon
Periods after pill
I got my last periods on 6th of feb and took unwanted 72 on 10th of feb and after 6 days I got bleeding and it continues for 3 days after that it stops. So when will I get my next periods? My expected date is 2 march according to last periods as my menstrual cycle is of 25 days from last 2 months.
66 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello, Unwanted 72 is a high dosage hormonal pill that may interfere with your menstrual cycle. Your periods may occur late than the expected date.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
The unwanted tablet is a high hormone. Should avoid it. It disturbs the nensrual cycle many a times . It is not sure when will be your periods now. Nau be 2 or when I took the tablets. But will regulate after that
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.